# SDR PIDA08033

- Difficulty date: October 6, 2008
- Submitted: November 19, 2008
- Operation: Air carrier
- Aircraft: N251TR
- Make and model: Boeing 737228
- Aircraft serial: 23792
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLASHLIGHT AT L-1 DOOR INOP.  REMOVED AND REPLACED FLASHLIGHT BATTERY IAW AMM 25-60-00.  OPS CHECK GOOD.  (K)
